# SDR 9711565515

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 13,000 FEET, NR 2 ENGINE OIL FILTER MESSAGE WAS DISPLAYED.  NR 2 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE FOUND METAL IN THE MAIN OIL SCREEN AND RETURN OIL CHIP DETECTOR.  REPLACED THE NR 2 ENGINE.
